# SDR ASMF200507004

- Difficulty date: July 6, 2005
- Submitted: July 9, 2005
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Aircraft time: 42,223 hours, 29,289 cycles
- Engine: Pwa JT8D219
- Engine time: 33,784 hours, 21,772 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 2633
- Condition: Failed
- Location: Lt Engine
- Part time: 3,454 hours, 2,026 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LT ENGINE CSD REACHED RED RANGE AND APU WAS OUT OF SERVICE.  CHIP DETECTOR WAS VERIFIED AND OIL LEVEL WAS ON YELLOW RANGE.  CSD, OIL RADIATOR AND CENTRIFUGAL SWITCH WERE REPLACED IAW MM 24-20-00, 24-10-01 AND 24-10-03.  APU WAS TESTED IAW MM 49-60-01.  DURING OVERNIGHT SERVICE, THE APU WAS REPLACED IAW MM 49-10-00, TESTED CORRECT.
